This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

New-Onset Transient Hallucinations Possibly Due To Eszopiclone: A Case Study

Article Abstract

Because this piece has no abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: Eszopiclone is one of the newer nonbenzodiazepine hypnotics with a favorable efficacy and safety profile and has received increased attention due to less abuse potential and residual effects.1 However, rare adverse effects such as hallucinations have been described with other nonbenzodiazepine hypnotics such as zolpidem and zaleplon.2-5 A case of a patient developing transient visual and auditory hallucinations with eszopiclone is described.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 9

Quick Links: Psychotic Disorders , Schizophrenia and Schizoaffective Disorders

References